Pacific Journal of Mathematics

Injective modules over duo rings.

Thomas S. Shores

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 695-702.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968568

Mathematical Reviews number (MathSciNet)
MR0310011

Zentralblatt MATH identifier
0231.16008

Subjects
Primary: 16A52

Citation

Shores, Thomas S. Injective modules over duo rings. Pacific J. Math. 40 (1972), no. 3, 695--702. https://projecteuclid.org/euclid.pjm/1102968568


Export citation

References

  • [1] M. Auslander and 0. Goldman, Maximal orders, Trans. Amer. Math. Soc, 97 (1960), 1-24.
  • [2] E. H. Feller, Properties of primary noncommutatve rings, Trans. Amer. Math. Soc,89 (1958), 79-91.
  • [3] J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Company, Waltham, Mass. 1966.
  • [4] G. Maury, Characterisation des ordres maximaux, C. R. Acad. Sc. Paris, 269 (1969), Ser. A, 993-996.
  • [5] E. Matlis, Injective modules over Noetherian rings, Pacific J. Math., 8 (1958), 511- 528.
  • [6] A. Rosenberg and D. Zelinsky, Finiteness of the injective hull, Math. Zeitschrift, 70 (1959), 372-380.
  • [7] G. Thierrin, On duo rings, Canad. Math. Bull., 3 (1960), 167-172.